# SDR AALA202408306618

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 31,325 hours, 12,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE MESSAGE ON CIDS PANEL FOR 4L DOOR. SERVICED PRESSURE ACCUMULATOR FOR 4L DOOR
